Exceptional zeros and the Goldbach problem

Publication Date

4-1-2022

Document Type

Article

Publication Title

Journal of Number Theory

Volume

233

DOI

10.1016/j.jnt.2021.06.004

First Page

78

Last Page

86

Abstract

We show that the assumption of a weak form of the Hardy-Littlewood conjecture on the Goldbach problem suffices to disprove the possible existence of exceptional zeros of Dirichlet L-functions.

Funding Number

18K13400

Funding Sponsor

Natural Sciences and Engineering Research Council of Canada

Keywords

Goldbach problem, Primes, Zeros

Department

Mathematics and Statistics

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 13
see details

Share

COinS